# SDR 99ZZZX4404

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AW
- Make and model: Bell 206B
- Aircraft serial: 2861
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Case
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Part time: 10,418 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LOW POWER AND HIGH TOT.  TROUBLESHOOTING FOUND A LARGE CRACK (APPROX 3 INCHES LONG) IN THE ARM PIT AREA WHERE IT IS REINFORCED WITH A BRAZED ON SCREEN, RIGHT HAND SIDE. PART REMOVED AND SENT IN FOR POSSIBLE REPAIR.  SUBMITTER STATED CAUSE IS POSSIBLEMETAL FATIGUE.
